# SDR AALA201705279009

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 57,591 hours, 7,078 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FELT MUSHY WHEN THEY WERE APPLIED ON ROLLOUT.  AUTOBRAKES WORKED NORMALLY BUT WHEN DISENGAGED BY BRAKE APPLICATION, PEDALS MOVED ABOUT FIVE INCHES.  ACCOMPLISHED BITE CHECK ON BRAKE SYSTEM CONTROL UNIT, NO FAULTS NOTED.  BLED ALL BRAKES AND SERVICED BRAKE ACCUMULATOR.  OPERATIONAL CHECEDK GOOD.
